# SDR SWAA2021122748521

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB AT BS727A+8-12 RBL3 WL156 ; CORROSION ON INTERCOSTAL WE AT BS727A+8-12 RBL3 WL156 / [01] REMOVED CORROSION FROM ACB INTERCOSTAL BS 727A TO 727B RBL 3 WL 156 AROUND MORE THAN 3 FASTENERS IN AREA OF 8'X1' ORIGINAL MATERIAL 0.036' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DET.4C (1B) FIG 103-E; [02] VERIFIED CORRECTIVE ACTION 1; [03] REMOVED ACB INTERCOSTAL BS 727A TO BS 727B RBL 3 WL 156 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW INTERCOSTAL WEB FROM BS727A-BS727B RBL3; PN#146A7505U6; PO#848394 IAW SRM 51-40-05 AND IAW DWG#146A7500. OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.; [06] INSTALLED NEW INTERCOSTAL WEB FROM BS727A-BS727B RBL3.
